# SDR N6WA2017040401

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 31,048 hours, 21,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREMELY LOUD SQUEAL FROM MAIN CABIN DOOR. VERIFIED PAX DOOR CLOSED AND LATCHED.
